# SDR 95ZZZX3102

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N492HL
- Make and model: Bolkms BO105CBS
- Aircraft serial: S803
- Engine: Allsn 250C20B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6899253
- Condition: Leaking
- Location: Engine Fuel
- Part time: 3,117 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE DRIVEN FUEL PUMP FOUND LEAKING FUEL FROM BEARING SEAL.  REPLACED PUMP.
